| Model Number |
H74939354090 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that contamination was noted.The opticross 6 hd imaging catheter was selected for ultrasound examination of the target lesion.When the device packaging was opened, contamination was noted.There were no patient complications.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.